Publications of Xin Liu

Published Papers and Preprints

  • B. Gao, X. Liu and Y. Yuan, Parallelizable Algorithms for Optimization Problems with Orthogonality Constraints, SIAM Journal on Scientific Computing (under review). link

  • Y. Shen and X. Liu, An Alternating Minimization Method for Matrix Completion Problems, Discrete and Continuous Dynamical Systems (under review).

  • X. Liu, M. Ng, R. Zhang and Z. Zhang, A Continuous Optimization Model for Clustering, Mathematic Numerica Sinica (in Chinese) (accepted).

  • X. Yao, X. Liu, Q. Dong, Z. Ge, B. Liu and G. Zhai, Pseudo Complementary Measurement for the Traditional Single-pixel Camera, Optics Communications (under review).

  • B. Gao, X. Liu and Y. Yuan, Algorithms for Optimization Problems with Orthogonality Constraints, OR Transactions (in Chinese), 21-4 (2017), 57-68. link

  • Y. Shen, H. Xu and X. Liu, An Alternating Minimization Method for Robust Principal Component Analysis, Optimization Methods and Software (accepted). link

  • B. Gao, X. Liu, X. Chen and Y. Yuan, On the Łojasiewicz Exponent of Quadratic Sphere Constrained Optimization Problem, Mathematics of Operations Research (under review).

  • B. Gao, X. Liu, X. Chen and Y. Yuan, A New First-order Framework for Orthogonal Constrained Optimization Problems, SIAM Journal on Optimization, 28-1(2018), 302–332. link

  • C. Ma, X. Liu and Z. Wen, Globally Convergent Levenberg-Marquardt Method for Phase Retrieval, IEEE Transactions on Information Theory (accepted). link

  • H. Wang, X. Liu, X. Chen and Y. Yuan, SNIG Property of Matrix Low-rank Factorization Model, Journal of Computational Mathematics, 36-3 (2018), 1–17. link

  • Y. Liu, X. Liu and S. Ma, On the non-ergodic convergence rate of an inexact augmented Lagrangian framework for composite convex programming, Mathematics of Operations Research (accepted). link

  • C. Chen, M. Li, X. Liu and Y. Ye, Extended ADMM and BCD for Nonseparable Convex Minimization Models with Quadratic Coupling Terms: Convergence Analysis and Insights, Mathematical Programming (DOI:10.1007/s10107-017-1205-9). link

  • Z. Wen. X. Peng, X. Liu, X. Bai and X. Sun, Asset Allocation under the Basel Accord Risk Measures, SIAM Journal on Financial Mathematics (under review).

  • J. Hu, B. Jiang, X. Liu and Z. Wen, A Note on Semidefinite Programming Relaxations for Polynomial Optimization Over a Single Sphere, Science China Mathematics, 59-8 (2016), 1543-1560. link

  • Z. Wen, C. Yang, X. Liu and Y. Zhang, Trace-Penalty Minimization for Large-scale Eigenspace Computation, Journal of Scientific Computing, 66-3 (2016), 1175-1203. link

  • X. Liu, Z. Wen and Y. Zhang, An Efficient Gauss-Newton Algorithm for Symmetric Low-Rank Product Matrix Approximations, SIAM Journal on Optimization, 25-3 (2015), 1571–1608. link

  • X. Liu, Z. Wen, X. Wang, M. Ulbrich and Y. Yuan, On the Analysis of the Discretized Kohn-Sham Density Functional Theory, SIAM Journal on Numerical Analysis, 53-4 (2015), 1758–1785. link

  • Q. Dong, X. Liu, Z. Wen and Y. Yuan, A Parallel Line Search Subspace Correction Method for Convex Optimization Problems, Journal of the Operations Research Society of China, 3 (2015), 163-187. link

  • X. Liu, X. Wang, Z. Wen and Y. Yuan, On the Convergence of the Self-Consistent Field Iteration in Kohn-Sham Density Functional Theory, SIAM Journal on Matrix Analysis and Applications, 35-2 (2014), 546-558. link

  • X. Liu, Z. Wen and Y. Zhang, Limited Memory Block Krylov Subspace Optimization for Computing Dominant Singular Value Decompositions, SIAM Journal on Scientific Computing, 35-3 (2013), A1641-A1668. link

  • X. Liu, C. Hao and M. Cheng, A sequential subspace project method for linear eigenvalue problem, Asia Pacific Journal of Operational Research, 30-3 (2013). link

  • Z. Wen, C. Yang, X. Liu and S. Machesini, Alternating direction methods for classical and ptychographic phase retrieval, Inverse Problems, 28-11 (2012). link

  • Z. Wen, W. Yin, X. Liu and Y. Zhang, Introduction to compressive sensing and sparse optimization (in Chinese), OR Transactions, 16-3 (2012), 49-64. link

  • X. Liu, S. McKeeb, J. Yuan and Y. Yuan, Uniform bounds on the 1-norm of the inverse of lower triangular Toeplitz matrices, Linear Algebra and its Applications, 435 (2011), 1157–1170. link

  • X. Liu, Numerical Methods for Special Nonlinear Least Squares Problems and L1 Norm Minimization Problems (in Chinese), Ph.D. thesis, AMSS, CAS (2009). pdf

  • X. Liu, Global Minimization of Quadratic Least-Squares Problems, Global-Link Informatics Limited, Hong Kong, Proceedings of the Ninth National Conference of Operation Research Society of China (2008), 188-193.

  • X. Liu and Y. Yuan, On the Separable Nonlinear Least Squares Problems, Journal of Computational Mathematics, 26 (2008), 390-403. link

  • X. Liu, An Efficient Unseparated Scheme for Separable Nonlinear Least Squares Problem, Global-Link Informatics Limited, Hong Kong, Proceedings of the Eighth National Conference of Operation Research Society of China (2006), 132-137.

  • X. Liu, Optimization Methods for Large-scale Sylvester Equation and the Separation of two Matrices, B.Sc. thesis, SMS, PKU (2004). pdf

Working Papers

  • J. Yang, X. Liu and Y. Zhang, Local Convergence of a Class of Generalized Stationary Iterative Methods for Nonlinear Saddle Point Problems.